# SDR 97ZZZX302

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264GA
- Make and model: Stbros SD360
- Aircraft serial: SH3756
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Light
- Condition: Flickers
- Location: Nlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCO/MIA - FLT 3396 - PILOT REPORT:  NOSE GEAR GREEN LIGHT FLICKERS ON AND OFF WITH GEAR DOWN.  CORRECTIVE:  COULD NOT DUPLICATE ON GROUND.
